Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What causes persistent nausea after a complicated colon resection?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1680 Questions
Hello, I had a complicated colon resection on November 7th. I see my surgeon again the end of this month, as she is on vacation. I am still experiencing nausea. I still have pain and good and bad days. Could you please let me know why I am still experiencing nausea.
Posted Sun, 19 Jan 2014 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 3 hours later
Brief Answer: Answer given below Detailed Answer: Hi, Thanks for posting your query. I am Dr.Ratnakar Kini and I am pleased to assist you. The persistent nausea could be to medications you have been taking or could be due to a drug induced gastritis or stress gastritis. Sometimes it could be due to a reflux disease. I would start you on Prilosec and zofran/domperidone - these should help you. I hope that answers your question. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor